Translator Disclaimer
2020 Generating series of a new class of orthogonal Shimura varieties
Eugenia Rosu, Dylan Yott
Algebra Number Theory 14(10): 2743-2772 (2020). DOI: 10.2140/ant.2020.14.2743

Abstract

For a new class of Shimura varieties of orthogonal type over a totally real number field, we construct special cycles and show the modularity of Kudla’s generating series in the cohomology group.

Citation

Download Citation

Eugenia Rosu. Dylan Yott. "Generating series of a new class of orthogonal Shimura varieties." Algebra Number Theory 14 (10) 2743 - 2772, 2020. https://doi.org/10.2140/ant.2020.14.2743

Information

Received: 12 September 2019; Revised: 15 April 2020; Accepted: 26 May 2020; Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4190417
Digital Object Identifier: 10.2140/ant.2020.14.2743

Subjects:
Primary: 11G18
Secondary: 19E15

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 10 • 2020
MSP
Back to Top